is there a way to reverse/minimize the effect of Botox in the upper lip?
Doctor Answers 7
Is there a way to reverse/minimize the effect of Botox in the upper lip?
Unfortunately, there is no way to reverse the effects of Botox like we can reverse hyaluronic acid fillers. You will need to wait for 3 to 4 months for the effects of the neuromodulator to be metabolized by your body and wear off. Be patient. It would be a good idea to return to your injector so they can understand what has happened and make plans for future injections to avoiud a repeat of the result you don't like.
Botox and Reversal
Once Botox is injected into a given area there is no way to reverse the effects. The results of Botox gradually dissipate in time but it can take several months for it to wear off.
Botox in the upper lip
You might also like...
Reverse/minimize Botox in upper lip
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Reversing Botox effects on lip ?
Botox for Upper Lip
Lip Botox problem
- injecting too much and the lip gets weak and you may drool,
- injecting in the wrong place and you smile changes, with mouth corners down,
- there is no way to reverse Botox
- the effect will wear off, usually visible improving by 3-6 weeks and gone in 12 weeks.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.